MathSciNet Relay Station
MathSciNet bibliographic data
MR1284661 (95h:65038) 65J15 (47H15 47N20 65N99)
Ashwin, Peter; Böhmer, Klaus; Mei, Zhen A numerical Liapunov-Schmidt method with applications to Hopf bifurcation on a square. Math. Comp. 64 (1995), no. 210, 649–670, S19–S22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement